A central limit theorem for a random quadratic form of strictly stationary processes

Jiti Gao, Vo Anh

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

In this paper, we consider a random quadratic form of strictly stationary processes. A central limit theorem for the quadratic form is established and an application to nonparametric series regression is given.

Original languageEnglish
Pages (from-to)69-79
Number of pages11
JournalStatistics and Probability Letters
Volume49
Issue number1
Publication statusPublished - 1 Aug 2000

Keywords

  • Central limit theorem
  • Quadratic form
  • Stationary process

Cite this